Hydrodynamical models of cometary H ii regions

Steggles, HG, Hoare, MG and Pittard, JM orcid.org/0000-0003-2244-5070 (2017) Hydrodynamical models of cometary H ii regions. Monthly Notices of the Royal Astronomical Society, 466 (4). pp. 4573-4591. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This article has been accepted for publication in the Monthly Notices of the Royal Astronomical Society (c) 2017 The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society.
Keywords: hydrodynamics, radiative transfer, stars: evolution, stars: massive, stars: winds, outflows, H ii regions
Dates:
  • Published: May 2017
  • Accepted: 23 December 2016
  • Published (online): 7 February 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Physics and Astronomy (Leeds) > Astrophysics (Leeds)
Funding Information:
FunderGrant number
Science & Technology Facilities Council (STFC)ST/L000628/1
Depositing User: Symplectic Publications
Date Deposited: 30 Mar 2017 14:26
Last Modified: 12 Apr 2017 11:26
Published Version: https://doi.org/10.1093/mnras/stw3373
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stw3373

Share / Export

Statistics